# SDR A6WA202109147876

- Difficulty date: September 10, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 38,778 hours, 38,036 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Service Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED SERVICE DOOR CAUTION AFTER ROTATION. MESSAGE CLEARED ON ITS OWN. BOTH HANDLES VERIFIED STOWED, AND GREEN WITNESS MARKS WERE ALIGNED. AIRCRAFT REMOVED FROM SERVICE.  VERIFIED SWITCHES IN CORRECT RIG, NO PSEU CODES. COULD NOT DUPILCATE. OPS CHECK GOOD. REMOVED PLACARD & FROM MEL
